# SDR CALA2019122102257

- Difficulty date: December 20, 2019
- Submitted: December 21, 2019
- Operation: Air carrier
- Aircraft: N57855
- Make and model: Boeing 757324
- Aircraft serial: 32814
- Aircraft time: 49,892 hours, 15,895 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Detached
- Location: Rheostat
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

ELEC BURNING SMELL AND SUBSEQUENT SHOWER OF SPARKS FROM CAPTAINS LEFT GLARESHIELD FOUND LOOSE WIRE ON BACK OF RHEOSTAT(507) . NEED RHEOSTAT PART #86A2EZ8BA0689 FAULT CONFIRMED, LOOSE WIRE. REMOVED AND REPLACED RHEOSTAT SWITCH. SECURED ALL WIRES AND OPS CHECK GOOD. ALL WORK DONE IAW AMM TASK 33-11-00.
